# SDR HEEA082422

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Condition: Sheared
- Location: Starter Gen
- Part time: 15,816 hours
- Component: Starter Gen
- Component part number: 23081043
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR HAS A SHEARED SHAFT. REPLACED DRIVE SHAFT AND REPAIRED.
